Distribution of Random Variable Represented by a Binary Fraction with Three Identically Distributed Redundant Digits

  • O. P. Makarchuk
  • M. V. Pratsiovytyi

Abstract

We present the complete solution of the problem of pure Lebesgue type of the distribution of random variable χ represented by a binary fraction with three identically distributed redundant digits.
Published
25.01.2014
How to Cite
MakarchukO. P., and PratsiovytyiM. V. “Distribution of Random Variable Represented by a Binary Fraction With Three Identically Distributed Redundant Digits”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 1, Jan. 2014, pp. 79–88, http://umj.imath.kiev.ua/index.php/umj/article/view/2113.
Section
Research articles